PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Lempert theorem for strongly linearly convex domains

Volume 107 / 2013

Łukasz Kosiński, Tomasz Warszawski Annales Polonici Mathematici 107 (2013), 167-216 MSC: Primary 32F45; Secondary 32A10, 32F17. DOI: 10.4064/ap107-2-5

Abstract

In 1984 L. Lempert showed that the Lempert function and the Carathéodory distance coincide on non-planar bounded strongly linearly convex domains with real-analytic boundaries. Following his paper, we present a slightly modified and more detailed version of the proof. Moreover, the Lempert Theorem is proved for non-planar bounded strongly linearly convex domains.

Authors

  • Łukasz KosińskiInstytut Matematyki
    Wydział Matematyki i Informatyki
    Uniwersytet Jagielloński
    Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail
  • Tomasz WarszawskiInstytut Matematyki
    Wydział Matematyki i Informatyki
    Uniwersytet Jagielloński
    ul. Łojasiewicza 6
    30-348 Kraków, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image